# SDR C2XA96CL047

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller Assembly
- Part number: 12032770002
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3199 - CREW REPORTED THAT AFTER TAKEOFF AND GEAR RETRACTION THE NOSE GEAR A/B RED LIGHTS STAYED ILLUMINATED ASSOCIATED WITH A AIRCRAFT VIBRATION.  AIRCRAFT RETURNED TO BASE.  MAINTENANCE INSPECTED AIRCRAFT AND CLEANED AND LUBRICATED THE UPLOCK HOOK ROLLER ASSEMBLY, ALL OPERATIONAL CHECKS WERE GOOD IAW EMB 120MM 32-30-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
